# SDR SWAA2012070305509

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 30,134 hours, 19,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 6557463
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HARD TO ENGAGE.  CLEANED GIRT BAR ATTACH FITTINGS PER MM.
